Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Excessive period. Taking tuberculosis medicine. Is this normal?

Hi, i am taking tuberculosis medicine and i am now facing a problem of my menstrual period. i used to have a regular period but at the end of this last month it has came a week before the date i expected but it was too small and it took 4 days and now another period started and today is my fifth hurt me, i want to know if it is normal or if it is caused by TB medicine???
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for using Healthcaremagic,
After going through your history, You are taking anti tubercular medicines. Your menstrual irregularity could be related to drugs you are taking.
These drugs can cause liver toxicity which can lead to more bleeding and otherwise also bleeding and irregular periods can occur.
Please report them to your treating doctor who can examine and if required liver function tests can be performed to find out the cause.
If everything is fine then treatment can be continued or if there is liver toxicity some of the drugs may be stopped.
You may be required to be seen by Gynecologist and if necessary a ultrasonography of abdomen may be done to see liver and uterus .
Hope this helps
Take care.
Good Luck.
Dr.Akhilesh Dubey M.D.

Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor